Journal of Mathematics and Statistics

Perturbation Iteration Transform Method for the Solution of Newell-Whitehead-Segel Model Equations

Grace O. Akinlabi and Sunday O. Edeki

DOI : 10.3844/jmssp.2017.24.29

Journal of Mathematics and Statistics

Volume 13, Issue 1

Pages 24-29

Abstract

In this study, a computational method referred to as Perturbation Iteration Transform Method (PITM), which is a combination of the conventional Laplace Transform Method (LTM) and the Perturbation Iteration Algorithm (PIA) is applied for the solution of Newell-Whitehead-Segel Equations (NWSEs). Three unique examples are considered and the results obtained are compared with their exact solutions graphically. Also, the results agree with those obtained via other semi-analytical methods viz: New Iterative Method and Adomian Decomposition Method. This present method proves to be very efficient and reliable. Mathematica 10 is used for all the computations in this study.

Copyright

© 2017 Grace O. Akinlabi and Sunday O. Edeki. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.